How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Katie Volat Your Own Question
Katie Volat
Katie Volat, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 173
Experience:  Veterinarian at Veterinary Hospital
Type Your Dog Veterinary Question Here...
Katie Volat is online now
A new question is answered every 9 seconds

Our dog had distemper and Lyme shots a couple of hours ago.

Customer Question

Hi...our dog had distemper and Lyme shots a couple of hours ago. He slept for a little while and now he is trembling and walking very stiffly with his tail between is legs. Could this be a shot reaction?
Submitted: 3 months ago.
Category: Dog Veterinary
Expert:  Katie Volat replied 3 months ago.


This is Dr. KV. I'm here to help with Elvis. Trembling and walking stiffly can be signs of pain. Occasionally, the injection from the vaccine can cause some temporary soreness. This usually subsides over a day or two. Encouraging him to walk and get his blood flowing will help with any temporary soreness of the injection site. A vaccine reaction that would be of concern would be facial swelling, vomiting, weakness and/or collapse. It would be wise to call your vet to report his symptoms.

Expert:  Katie Volat replied 3 months ago.
Hi Sheila,

I'm just following up on our conversation about Elvis. How is everything going?

Katie Volat